# SDR AALA201510139005

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 58,817 hours, 21,547 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Center
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CTR TANK PUMP 1 LOW PRESS ECAM FAULT.  AUTO SHUTDOWN FUNCTION INOPERATIVE WITH TANK EMPTY.  SUMPED THE CTR & FOUND WATER IN TANK WHICH WAS SUSPECTED TO BE THE ROOT CAUSE FOR THE FAULT.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 28-21-00-720-001-A.
